# SDR ASAA9880259

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR WAS DIFFICULT TO UNLATCH FROM THE FULL OPEN POSITION.  ADJUSTED THE DOOR HOLD OPEN MECHANISM AND OPERATED NORMALLY.  (M)
